Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Itchy, red spots, filled with clear liquid. Recurring problem

my 17 year old daughter is in her local panto, so every evening when she comes home for the last three weeks she has random itchy red spots that look like hives . some have small white heads but on closer investigation they seem to be clear liquid but wont burst. in the morning the hives are still there but itching calms but the whole situation starts all over again.
Asked On : Sun, 28 Oct 2012
Answers:  2 Views:  232
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

Welcome to HCM.

Your daughter would be having acute urticaria .

She should be thoroughly investigated.

Some cause might be should be found out.

Dust,pollens,enviornmental pollution,grass..etc or some food like fish, prawns , eggs,peas,banana,curd,fermented food..etc can cause the urticaria.

Oral antihistaminic might control the disease.

If severe, steroid ma be given.

I hope you got my answer.


Dr. Ilyas Patel MD
Answered: Thu, 22 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor